Home, About, Contact Us, FAQ

Has anyone came off of invega sustenna?


#122

Has anyone seen a medical doctor.... Or a urologist or endocroligist. I hear medical doctors can help.... I'll be seeing one soon.... Do medical doctors help?


#123

Right now I wanna stay away from any medical dr. Thts wat got me in this mess in the first place. If I didn't get the shot I won't be here in this mess. Trying to cope with my brain.


#124

I'm going to see about testorne and hormonal injections. I can't run at all. Are you able to run?


#125

Yeessss I can run. My area of a problem is sleeping. I can't sleep.


#126

"Invega Sustenna"

Personally, I'd never take a drug that sounds like it's named after a Spanish porn star.


#127

Are you able to run more than a mile. Like 5 miles.


#128

i take it i can run 2 miles


#129

I'm not a runner. Like I said before. I got the shot just like u. Now I can't sleep long hours. I have no sleep. Still trying to see when I will be bk to myself.


#130

R u back to normal. After all tht you been thru. Or u still trying to find urself.


#131

We have not really recover our invega sustenna. I notice we all have been struggling with something. Right now I just have a bad episode.
Will we all get better . Only God knows.


#132

Has anyone 100% healed from this horrible shot? Does it really take between 150 to 300 days. Also, is their anything a medical doctor can do?


#133

How u doing this morning. I'm still feel out of place.


#134

Hang in there joey. I'm the same boat as u. Looking for answer n no one really know.


#135

@symbolicone09 How many years have you been off the med? Also, have you gone to a medical doctor.


#136

Has anyone cam off of invega sustenance?
Anyone


#137

It's been 3 months and I can't cry... When will I be able to cry. When will the emotions come back?


#138

@Crimby. Are you back to normal after 8 or 9 months.... Is your testorne and dopamine levels back to normal...... Is your sexual function back to normal.... Are you able to discharge as much Sperm during sex or masterbation like normal. Did your sexual function return to normal..... It's been 3 months for me and I can't discharge as much sperm...., one more thing, are you able to get a natural erection?


#139

I have.

I switched from Invega Sustenna to Abilify Maintena.

My negs were horrible on invega. Overall I felt like crap everyday I was on it. Since I switched Abilify, I have felt a lot better, though I still feel fatigued physically and mentally. Can't win all your battles I guess. But overall I definitely feel a lot better not being on invega any longer.


#140

As for the discharge of sperm - I've found that if I masturbate two or three times in a day, and then wait about three days or so to do it again, I can increase my discharge of sperm. However, my physical doctor has prescribed a couple of new physical med's that also lower my sperm discharge. One is for my heart, and the other is for an inflamed knee. I'm not shooting out much at all when I masturbate these days. But yes, it seems like all the ap's decrease my discharge of sperm. Seeing as how I don't intend to have any babies I'm not too worried about it. Also, it is harder to get an erection, but I can force one by manipulating my ■■■■■ with my hand if I want to. As for the testoserone and dopamine, I really can't say. I am still mostly masculine in my behavior and emotions, but that could be just because of habit. As for the dopamine, I think it is about the same. I can still find pleasure in life. I can find joy in living. I'd don't know if that is because of dopamine, serotonin, or what.


#141

If you get off the meds for your heart and knee do you think your sex drive would come back..... Did Invega Sustenna permanently damage your sex drive.